Title: Monogenic Modular Forms in Two and Several Real and Complex Vector Variables
Authors: Krausshar, Rolf Sören # ×
Issue Date: 2002
Publisher: Heldermann Verlag
Series Title: Computational Methods and Function Theory vol:2 issue:2 pages:299-318
Abstract: In this paper we deal with monogenic and k-monogenic Cliffordvalued automorphic forms in two and several vector variables. We focus on the construction of several families of Eisenstein and Poincare series within the setting of this function theory. The functions that we construct provide non-trivial examples for generalizations of the classical Hilbert modular forms within the framework of real and complex Clifford analysis.
ISSN: 1617-9447
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.